A counterexample to orlik’s conjecture

Paul H. Edelman, Victor Reiner

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We present a counterexample to the conjecture by Orlik that the restriction of a free hyperplane arrangement to one of its hyperplanes is free.

Original languageEnglish (US)
Pages (from-to)927-929
Number of pages3
JournalProceedings of the American Mathematical Society
Volume118
Issue number3
DOIs
StatePublished - Jul 1993

Fingerprint

Dive into the research topics of 'A counterexample to orlik’s conjecture'. Together they form a unique fingerprint.

Cite this